# SDR HALA0700563

- Difficulty date: December 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,678 hours, 12,678 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AILERON LOCKOUT AT 260 KTS.  T/S PER FIM 27-11-00 FIG 104 TO BLOCK 15.  NO FAULTS ON LT OR RT SAMS.  NO MSGS.  SYS TESTS GOOD.
